# SDR SWIA202266475

- Difficulty date: July 29, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT EQUIPMENT COMPARTMENT DOOR CUT-OUT INTERIOR SURROUNDING STRUCTURE AFT SIDE OF FS682.0 FRAME BENT DOWN (MARKED)     (C-CHECK RO 9/12/2022)    REPAIRED AFT EQUIPMENT COMPARTMENT DOOR CUT-OUT INTERIOR SURROUNDING STRUCTURE AFT SIDE OF FS682.0 FRAME REF. REO 601R-53-61-7874 REV --, DATED 2022-08-22. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY.
